MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI TOXOPLASMA QUANTITATIVE IGG (TXP); IMMUNOASSAY, TOXOPLASMA GONDII IGG

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI TOXOPLASMA QUANTITATIVE IGG (TXP); IMMUNOASSAY, TOXOPLASMA GONDII IGG
Model Number N/A
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens customer care center to report reactive (positive) immulite 2000 xpi toxoplasma quantitative igg results for a patient sample that were considered discordant when compared to the nonreactive (negative) previous result.The ifu states in the limitations section: "the results of the test must be taken within the context of the patient's clinical history, symptomology and other laboratory findings." siemens healthcare diagnostics is investigating.
 
Event or Problem Description
The customer obtained reactive (positive) results for the immulite 2000 xpi toxoplasma quantitative igg (txp) using lot 515 for a patient sample that was considered discordant when compared to the nonreactive (negative) previous result.The value for the results was greater than 250 iu/ml.The customer collected a new sample for testing and the result was nonreactive (negative).The initial sample from (b)(6) 2022 was thawed and retested.The results were nonreactive (negative).The initial result was reported to the physician and was not questioned.There are no known reports of patient intervention or adverse health consequences due to the discordant toxoplasma quantitative igg (txp) results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2022-00154 on may 27, 2022.June 27, 2022 additional information: an outside of the united states (ous) customer contacted the siemens customer care center to report reactive (positive) immulite 2000 xpi toxoplasma quantitative igg results for a patient sample that were considered discordant when compared to the nonreactive (negative) previous result.Siemens investigated.The customer's adjustment data was valid and qc recovery was acceptable.However, the actual data was not provided for evaluation.Siemens requested the sample handling information and investigation files from the customer.The information was not provided despite multiple requests.The total number of negative results was not provided and the calculated specificity for the customer with the immulite 2000 xpi toxoplasma igg kit lot 515 cannot be calculated.Preanalytic factors and/or sample handling leading to particulate matter cannot be ruled out for the non-reproducible false reactive immulite 2000 xpi toxoplasma igg result.Siemens retrieved field patient data from may 13, 2021 to may 13, 2022 and lot 515 performance was comparable with the previous lots.Based on the information available immulite 2000 xpi toxoplasma quantitative igg kit lot 515 is performing as intended and a product specific issue has not been identified.No further evaluation of the device is required.In section h6, the investigation finding, and investigation conclusion codes were updated.

Brand Name
IMMULITE 2000 XPI TOXOPLASMA QUANTITATIVE IGG (TXP)
Common Device Name
IMMUNOASSAY, TOXOPLASMA GONDII IGG
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
llanberis, gwynedd, LL55 4EL
UK  LL55 4EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
uk registration #: 3002806944
llanberis, gwynedd, LL55 4EL
UK   LL55 4EL
Manufacturer Contact
eiman sulieman
333 coney street
e. walpole, MA 02032
7372808688
MDR Report Key14521666
Report Number1219913-2022-00154
Device Sequence Number12369341
Product Code LGD
UDI-Device Identifier00630414962238
UDI-Public00630414962238
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K962936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberN/A
Device Catalogue Number10381323
Device Lot Number515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2022
Supplement Date Received by Manufacturer06/27/2022
Initial Report FDA Received Date05/27/2022
Supplement Report FDA Received Date07/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age27 YR
Patient SexFemale